# SDR SWAA2025092606884

- Difficulty date: August 21, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ON SEAL BLADE ACCESS PANEL 343AB AT RT HORIZONTAL STAB.  REPLACED SUPPORT ANGLE LOCATED ON SEAL BLADE ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG: 186A3101; SHEET: 25; REV -. MEASURE OF CRACK L: 0.321'.
